# SDR 9JLA2015012814558

- Difficulty date: December 31, 2014
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N190K
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600279
- Aircraft time: 6,264 hours, 6,478 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 19880001
- Part serial: 784A
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 6,264 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB AFTER TAKEOFF, THE CABIN PRESSURIZATION WAS DIFFICULT TO CONTROL & MAINTAIN.  TROUBLE SHOT THE SYS & FOUND THAT THE LT ENG BLEED AIR CONTROL VLV WAS DEFECTIVE CAUSING THE PRESSURIZATION ISSUE.  THE DEFECTIVE CONTROL VLV WAS REMOVED PN 1988-00-01, SN 0784A & AN OVERHAULED UNIT WAS INSTALLED.  OPERATIONS CHECKED SATISFACTORY.
